# SDR HNAA2025081200561

- Difficulty date: July 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 46,121 hours, 42,908 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F058407 RH ESCAPE HATCH LOWER L ANGLE HAS SURFACE CORROSION AT AFT GROUND PLATE.  REMOVED AND REPLACED RH ESCAPE HATCH LOWER "L" ANGLE IAW EMB145 SRM 51-40-02.
